Docstoc

Door Schedules - group fitness

Document Sample
Door Schedules - group fitness Powered By Docstoc
					               Westview Healthplex Sports Club
        Group Fitness Schedule—Effective: June 3, 2011
Start Time        Monday               Tuesday          Wednesday            Thursday             Friday          Saturday           Sunday
               1:Step Aerobics        1: BodyPump        2: Cycle/Core     1: Step Aerobics     1: BodyPump
  6:00 a.m.
                    Andrea               Andrea               Tim               Andrea             Andrea
               2: Indoor Cycling                                                               MB: Mat Pilates
  6:00 a.m.
                     Beth                                                                           Beth
                                                                           MB: Hard Core
  7:00 a.m.
                                                                           Andrea (30 min)
               MB: Mat Pilates                          MB: Mat Pilates
  8:15 a.m.
                    Lois                                     Lois
                                                                                                                 MB: Mat Pilates
  8:30 a.m.
                                                                                                                     Andrea
                                                                                                                 1: Group Sports
  8:30 a.m.
                                                                                                                       Amy
               2: Strength Inter-    1: Combo Inter-                      1: Beginning In-
  9:00 a.m.           vals                 vals       2:Cardio Intervals       tervals     Anything Goes!                          1:Step Aerobics
                      Lori                Ellyn              Lori                Ann       Amy (Gym floor)                             Andrea
                    1: Fit/50                              1: Fit/50                          1: Fit/50
  9:00 a.m.
                   Marianne                               Marianne                            Marianne
                                    2: Indoor Cycling                    2: Indoor Cycling                 2: Indoor Cycling
  9:30 a.m.
                                           Nat                                   Nat                           Ellyn/Beth
                                                                                             2: Ultimate
  10:00 a.m.                           MB: Zumba                                               Stretch                              1: BodyPump
                                         Brenda                                             Ann (30min)                                Andrea
                1: Seniorcize                           1: Seniorcize
  10:15 a.m.
                  Marianne                                Marianne
                                     2: Senior 30/30                      2: Senior 30/30                    1: BodyPump
  10:30 a.m.
                                          Anne                                  Jillian                           Chris
                                                                                                                1: Zumba
  11:45 a.m.
                                                                                                                 Kaitlyn
                                                                           Arthritis Class
  12:30 p.m.
                                                                         Marva starts 5/19



               1: Body Strength                         1: Body Strength
  4:30 p.m.
                     Lois                                     Chris
  5:00 p.m.                                                                1: Step Aerobics
                                                                               Elizabeth
                                       1: Zumba
  5:15 p.m.
                                        Kaitlyn
                                                         1: BodyPump       2: Indoor Cycling    1: BodyPump
  5:30 p.m.
                                                            Andrea            Nat (45 min)          Varies
                                     MB: Mat Pilates     2: TurboKick
  5:30 p.m.
                                         Andrea              Dennis
                                    2: Indoor Cycling
  5:45 p.m.
                                         Mechelle
               2: Indoor Cycling                                           MB: Hard Core
  6:00 p.m.
                      Nat                                                  Andrea (30 min)
               1. Step Aerobics                                             1: BodyPump
  6:00 p.m.
                     Jayne                                                       Chris
                                      1: BodyPump          1:Zumba         MB: Mat Pilates
  6:30 p.m.
                                         Andrea             Brenda             Andrea
                                                                             2:TurboKick
  6:30 p.m.
                                                                                Dennis
                                    2:Cardio Kickbox-
  6:45 p.m.                                ing
                                         Brenda
                1. Body Pump
  7:00 p.m.
                     Erin



                              Unless otherwise noted, all classes are 60 minutes in length.
All classes listed on this schedule are free to members. Please be aware that instructors may find subs for classes when
    needed. While we try to prevent last minute cancellations, this may happen due to instructor illness or emergency.

				
DOCUMENT INFO
Shared By:
Tags: Step, Aerobics
Stats:
views:4
posted:7/22/2011
language:English
pages:1
Description: Nowadays, in the gym, the most popular women's fitness fashion comes as a Step Aerobics. Step Aerobics is a moderate-intensity exercise, the level of the practitioners of dance without too many demands, suitable for people more widely, is a very suitable for modern women to improve the body of the sport.